# SDR 2013FA0000310

- Difficulty date: January 18, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N46E
- Make and model: Lear 45LEAR
- Aircraft serial: 2010
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 230800067
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE STARTER GENERATOR CAUSED A VIBRATION IN THE RT ENGINE DURING FLIGHT.  GENERATOR WAS  REPLACED.  AFTER FURTHER RESEARCH, THESE STARTER GENERATORS HAVE A HISTORY OF PREMATURE FAILURE.
